|i have a problem
May 9, 2010
i have pain when urinating and blood stains what causes this?
| Response from Dr. McGovern
Please see your physician. It is not related to hepatitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Anal Fingering Worried I Have
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
- Does Doxycycline Treat Chlamydia?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.